# SDR UALA2010051701667

- Difficulty date: May 17, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 31,866 hours, 12,863 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE IS GOUGED AT FRAME 34 AT STR 43R DUE TO LONG FUSE FILLET FAIRING ATTACH SCREW.   MAJOR REPAIR ACCOMPLISHED: DAMAGE REPAIRED IAW SRM, FIG 224.  AREA HFEC INSPECTED, NO CRACKS NOTED. DOUBLER INSTALLED IAW SRM. REPAIR REQUIRES INSPECTION AT DEFINED INTERVALS.
